# SDR DALA2021091605540

- Difficulty date: September 12, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 74,968 hours, 28,497 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 696 AT DEPARTURE L3 DOOR WILL NOT ARM. CORRECTIVE ACTION: FOUND LOOSE CORD AT DOOR BOTTOM; SECURED CORD. DOOR OPS NML. (7588632)
